Combivir and hair loss
Aug 3, 2004
Hi, I am an RN and got a needle stick from a needle from an unknown source about two months ago. The ER doctor recommended that I start Combivir immediately to kill the AIDS virus, "just in case." I only took four doses as prescribed. Maybe a month and a half after that my hair started to fall out from the root. At first I thought it was my thyroid, but that turned out tobe okay. Can combivir make me lose hair up to two months or more, after taking it? I still lose a lot of hair and my hair is real dry and brittle. Thanks for taking the time to read about my concerns and I hope you can help me. Thank you
Response from Dr. Henry
That is unusual to be due to the drugs but I have seen it happen several times so I am convinced that it can occur. When meds are stopped or switched it has taken months for the problem to abate. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Burning Penis After Sucking Penis Worried I Have HIV
- Night Sweats After Oral Sex Hooker Does It Mean I Have HIV
- Sore Testicles After Oral Sex Worried I Have HIV
- Tingling In Feet After Licking Genital Worried I Have HIV
- Tingling In Feet After Sex With Sex Worker Worried I Have HIV
- Can You Have Kids If You Have An Std?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.